# SDR CALA2022100702736

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: SR531590H012
- Condition: Cracked
- Location: Fr35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FR35, STGR 30, HOLE #2 HAS A CRACK INDICATIONS IN THE FRAM E LAYER 7 O''CLOCK POSITION, AFT SKIN LAYER 6 O''CLOCK POSITION, A ND FWD SKIN LAYER O''CLOCK POSITION, AS VIEWED FROM EXTERIOR GENE RATED BY V061671 AT HAECO LCQ PER NR 9290145 (30145) O''CLOCK POSITION, AFT SKIN LAYER 6 O''CLOCK POSITION, AND "ACCOMPLISH INITIAL INSPECTION AT RH FR35 STR30 HOLES 5331-02970 ON OR BEFORE 05APR2023." FWD SKIN LAYER O''CLOCK POSITION, AS VIEWED FROM EXT #1 & #2 PER PART 2 OF THE LATEST REVISION OF ECRA ACCOMPLISHED INTERIM REPAIR OF THE RIGHT FR35, STGR 30, HOLE #2 HAS A CRACK INDICATIONS IN THE FRAME LAYER 7 "ACCOMPLISH INITIAL INSPECTION AT RH FR35 STR30 HOLES #1 & #2 TOMC-APPROVAL FROM SC1ELBYC COMMENT PER PART 2 OF THE LATEST REVISION OF ECRA 5331-02970 ON OR BEFORE 05 APRIL 3023. OPBLM CHRISTIANSEN RECORDS
